A Combined Renormalization Group-Multiple Scale Method for Singularly Perturbed Problems


Autoria(s): O'Malley, R. E.; Kirkinis, E.
Data(s)

2010

Resumo

This paper introduces a straightforward method to asymptotically solve a variety of initial and boundary value problems for singularly perturbed ordinary differential equations whose solution structure can be anticipated. The approach is simpler than conventional methods, including those based on asymptotic matching or on eliminating secular terms. © 2010 by the Massachusetts Institute of Technology.

Identificador

http://eprints.qut.edu.au/73426/

Relação

DOI:10.1111/j.1467-9590.2009.00475.x

O'Malley, R. E. & Kirkinis, E. (2010) A Combined Renormalization Group-Multiple Scale Method for Singularly Perturbed Problems. Studies in Applied Mathematics, 124(4), pp. 383-410.

Fonte

School of Mathematical Sciences; Science & Engineering Faculty

Tipo

Journal Article